TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 26·Issue 4·June 2023·23 Articles

Volume 26, Issue 4

Articles

Open Access Research Article·pp. 573–578·Vol. 26, Issue 4Jun 2023

On multi-coupled points of continuous mappings in generalized metric spaces

Zena Hussein Maibed

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1461

In this paper: During this paper, a new definition of MS-continuous mapping, MS-mixed monotone and muli-coupled points are introduced. Also, we prοved the muli-coupled point theorem in complete S.metric space.

AbstractReferencesFull Text PDF (369 KB)Views: 242Downloads: 109Citations: 0
Open Access Research Article·pp. 579–584·Vol. 26, Issue 4Jun 2023

The convergence of new iterations by resolvent ZA-Jungck mappings

Alaa Mohsen, Zena Hussein Maibed

Published Online: 15 Jun 2023DOI: 10.47974/JIM-1462

In this paper: In this paper, new iterations with different steps such as resolvent Jungck ZSY, resolvent Jungck Modified Mann Z-, resolvent Jungck Petrusel, and the resolvent Jungck Ishikawa iterations are introduc...

AbstractReferencesFull Text PDF (397 KB)Views: 187Downloads: 117Citations: 2
Open Access Research Article·pp. 585–593·Vol. 26, Issue 4Jun 2023

Fuzzy differential for subclass of analytic functions defined by linear operator

Duaa Abdullah Salih, Abdul Rahman S. Juma, Ali Al-Fayadh

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1463

In this paper: In this work, we establish some results for fuzzy differential for analytic functions associated with the Hadamard product for generalization Srivastava-Attiya operator is defined in the open unit dis...

AbstractReferencesFull Text PDF (460 KB)Views: 221Downloads: 111Citations: 0
Open Access Research Article·pp. 595–600·Vol. 26, Issue 4Jun 2023

Multi-double truncated continuous distribution

Kawther F. Al-Hasan, Karima Abdul Kadhim

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1464

In this paper: Our life contains many scientific, health, and social problems, which are complex and difficult for easy modeling. Therefore, most researchers resorted to studying distributions in different forms to...

AbstractReferencesFull Text PDF (512 KB)Views: 266Downloads: 114Citations: 0
Open Access Research Article·pp. 601–611·Vol. 26, Issue 4Jun 2023

Conjugate gradient method for solving unconstrained optimization problems: A new investigation and application

Huda Y. Najm, Huda I. Ahmed

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1465

In this paper: Conjugate gradient (CG) is a simple and inexpensive method for solving large-scale unconstrained optimization problems. A new value for the Dai-Liao formula’s parameter is offered based on this proper...

AbstractReferencesFull Text PDF (532 KB)Views: 396Downloads: 120Citations: 1
Open Access Research Article·pp. 613–617·Vol. 26, Issue 4Jun 2023

The topological space generated from the graphs by use of some relation

Z. A. Al-Hasan, M. A. Al-Mselih

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1479

In this paper: In this article, we study the topology and its properties generated from a simple undirected graph with no isolated vertices. We use a simple undirected graph to generate the topology, which connects...

AbstractReferencesFull Text PDF (376 KB)Views: 265Downloads: 107Citations: 0
Open Access Research Article·pp. 619–628·Vol. 26, Issue 4Jun 2023

Some properties of subordination differential and superordination for univalent functions associated with the convolution operators

Bahaa A. Anter, Abdul Rahman S. Juma

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1480

In this paper: In this paper, we define the Hadamard product (or convolution) (f * y([h])) (x)  of the analytic function in the unit disk µ = [ξ : |ξ| < 1, ξ ∈ Ȼ] with the non-zero parameter h, satisfactory to the r...

AbstractReferencesFull Text PDF (443 KB)Views: 189Downloads: 96Citations: 0
Open Access Research Article·pp. 629–635·Vol. 26, Issue 4Jun 2023

Some properties of semi (p, e)-convexity

Rivan Emad Hazim, Saba Naser Majeed

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1481

In this paper: In this paper, we present a new class of functions called semi (p, e)-convex functions which represent a combination of  p- convex and semi e-convex functions. We discuss some important properties and...

AbstractReferencesFull Text PDF (363 KB)Views: 198Downloads: 105Citations: 0
Open Access Research Article·pp. 637–641·Vol. 26, Issue 4Jun 2023

Complex C1C2 symmetric and finite rank operators

Shireen O. Dakheel, Buthainah A. Ahmed

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1482

In this paper: An operator A in B(H) is called complex C1C2-symmetric if E two antilinear, isometric and involution C1, C2 such that C1A = A* C2 (A=C1A*C2). In this paper, we shows that when the rank one operator be...

AbstractReferencesViews: 233Downloads: 0Citations: 0
Open Access Research Article·pp. 643–650·Vol. 26, Issue 4Jun 2023

New results and application of differential quasi subordinations for higher-order derivatives of meromorphic multivalent functions

Sarah A. Al-Ameedee, Ahmed J. Obaid

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1483

In this paper: The primary purpose of this study is to look at the differential quasi-subordination result for meromorphic multivalent analytic functions. We show how higher-order differential quasisubordination dis...

AbstractReferencesFull Text PDF (397 KB)Views: 253Downloads: 99Citations: 0
Open Access Research Article·pp. 651–658·Vol. 26, Issue 4Jun 2023

Sandwich results of meromorphic multivalent functions defined by multiplier transform

Sarah A. Al-Ameedee, Ahmed J. Obaid

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1484

In this paper: We investigate the characteristics of differential subordination for meromorphic multivalent functions and superordination linked to defined multiplier transforms for meromorphic multivalent functions...

AbstractReferencesFull Text PDF (430 KB)Views: 268Downloads: 92Citations: 2
Open Access Research Article·pp. 659–674·Vol. 26, Issue 4Jun 2023

Stability for some types of multi control integro differential inequalities

Ali Abdulhasan Kasim, Maan A. Rasheed, Sameer Qasim Hasan

Published Online: 19 Aug 2023DOI: 10.47974/JIM-1487

In this paper: This paper is concerned with the stability of some classes of integro-differential inequalities with multi-control inputs. Namely, some estimators’ formulations for the stability of solutions for some...

AbstractReferencesFull Text PDF (239 KB)Views: 267Downloads: 114Citations: 0
Open Access Research Article·pp. 675–689·Vol. 26, Issue 4Jun 2023

Hermite-Hadamard inequality for product of (h1, h2, s)-convex and m-harmonically convex function

Sabir Yasin, Masnita Misiran, Zurni Omar

Published Online: 19 Aug 2023DOI: 10.47974/JIM-1489

In this paper: In this paper, a new definition of (m, h1, h2, s)-Harmonically convex function is introduced by combining m-convex, (h1, h2)-convex, s-convex, and harmonically convex function. Nowadays the approach o...

AbstractReferencesFull Text PDF (208 KB)Views: 250Downloads: 112Citations: 0
Open Access Research Article·pp. 691–698·Vol. 26, Issue 4Jun 2023

Ideal grill compactness space

Alyaa Yousef Khudayer Mutawek, Raad Aziz Hussain Al-Abdulla

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1496

In this paper: In this study, we have employed the concepts of  ideal and grill collections with a new definition of compactness. We call it ideal grill compact space, where we have gotten the important characterist...

AbstractReferencesFull Text PDF (449 KB)Views: 209Downloads: 127Citations: 0
Open Access Research Article·pp. 699–705·Vol. 26, Issue 4Jun 2023

Basic properties of soft Np-open sets

Sabiha Ibrahim Mahmood, Haider Jebur Ali

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1497

In this paper: This paper aims to present and study the soft topological properties of soft Np - closure, soft Np -  interior, soft Np -  exterior, and soft Np -  boundary of a soft set using the notion of soft Np-...

AbstractReferencesFull Text PDF (374 KB)Views: 274Downloads: 92Citations: 2
Open Access Research Article·pp. 707–713·Vol. 26, Issue 4Jun 2023

Regularity in ideal grill topological space

Alyaa Yousef Khudayer Mutawek, Raad Aziz Hussain Al-Abdulla

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1498

In this paper: Among the basic concepts that have a vital role in producing comprehensive topologies is a regular space. In this respect, a new definition is introduced in the current study of separation properties....

AbstractReferencesFull Text PDF (444 KB)Views: 191Downloads: 120Citations: 0
Open Access Research Article·pp. 725–731·Vol. 26, Issue 4Jun 2023

Generalization of semi-regular modules

Aseel Amer Hassan, Hala Qahtan Hamdi

Published Online: 15 Jul 2023DOI: 10.47974/JIM-1506

In this paper: We will add new types of modules over a ring ℜ called generalized semi-regular modules. Assuming ℜ is a ring with identity and M is a unitary left ℜ-module which is a duality. We show that our new ide...

AbstractReferencesFull Text PDF (434 KB)Views: 294Downloads: 114Citations: 0
Open Access Review Article·pp. 733–745·Vol. 26, Issue 4Jun 2023

Mathematical model of evasion of immune system by virus

Miller Cerón Gómez, Eduardo Ibarguen Mondragon, Paulo Cesar Carmona Tabares

Published Online: 19 Aug 2023DOI: 10.47974/JIM-1508

In this paper: Virus needs to infect cells to spread the disease in the host and to achieve this, they have developed specific tactics to evade the immune system, which is in charge of trying to prevent any infectio...

AbstractReferencesFull Text PDF (1.3 MB)Views: 222Downloads: 99Citations: 0
Open Access Research Article·pp. 747–759·Vol. 26, Issue 4Jun 2023

First integral blow-up solutions to complex-valued KdV equations

B. Gwaxa, Sameerah Jamal

Published Online: 19 Aug 2023DOI: 10.47974/JIM-1511

In this paper: We apply Lie theory to determine the aone-parameter point transformations which leave complex-valued Korteweg-de Vries equations invariant. The conserved vectors of the systems are constructed. We pro...

AbstractReferencesFull Text PDF (493 KB)Views: 193Downloads: 134Citations: 0
Open Access Research Article·pp. 761–774·Vol. 26, Issue 4Jun 2023

General upper bounds for the numerical radius on complex Hilbert space

Mohammed Al-Dolat, Khaldoun Al-Zoubi

Published Online: 19 Aug 2023DOI: 10.47974/JIM-1512

In this paper: In this work, we show that if {Ai}mi=1 and {Xi}mi=1  are two sets of bounded linear operators on the complex Hilbert space H, then for every n ∈ ℕ  and m > 2,  we have w(A1n–1 (Si=0 m–1 Am–i Xm–i A*i+...

AbstractReferencesFull Text PDF (222 KB)Views: 195Downloads: 108Citations: 0
Open Access Research Article·pp. 775–793·Vol. 26, Issue 4Jun 2023

Solution of quintic equation by geometric method and based upon it: A mathematical model

Narinder Kumar Wadhawan

Published Online: 19 Aug 2023DOI: 10.47974/JIM-1538

In this paper: Purpose of writing this paper is to provide a new dynamic geometric method and also a mechanical model based upon it, to solve quintic equations. A triangle ABC with base BC, perpendicular AB of lengt...

AbstractReferencesFull Text PDF (437 KB)Views: 387Downloads: 120Citations: 0
Open Access Research Article·pp. 795–808·Vol. 26, Issue 4Jun 2023

Hamilton formulation for the electrodynamics of generalized Maxwell using fractional derivatives

Adel Almalki, Yazen. M. Alawaideh, Bashar. M. Al-Khamiseh, Samer Alawaideh

Published Online: 19 Aug 2023DOI: 10.47974/JIM-1594

In this paper: A comparative analysis of the Hamiltonian and Lagrangian equations for the Maxwell field was conducted, and it was demonstrated that both methods are equivalent. Dirac’s and Euler’s techniques were em...

AbstractReferencesFull Text PDF (194 KB)Views: 338Downloads: 125Citations: 0